# SDR DHL2002803001

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR 11 DOES NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR IAW MM 26-10-5, TEST OK.
